Losing weight after yaz

Common Questions and Answers about Losing weight after yaz

losing-weight

Avatar n tn My pregnancy weight was almost falling off until I started the Tri-Sprintec, but as soon as I started it I instantly stopped losing weight (even though I’m actually trying now). So, I was wondering will the YAZ be as effective as the Tri-Sprintec both to regulate my cycles and for birth control? Does Tri-Sprintec typically cause weight gain/ difficult weight loss?
Avatar n tn And can that tiny amount of weight mess with my body THAT badly? I had spotting when I started on Yaz in January, but it cleared up after my first period on the pill. And I've had past instances where I've lost juuust enough weight to completely stop my period mid-cycle, only to have it start again when I gained a few pounds back. But that was all pre-Yaz. Can this stuff still happen on the pill, and if so, how long until my body normalizes?
Avatar m tn I took Beyaz for two months and experienced intense anxiety. I was also put on ortho micro ____ (don't know the name. Thus, I was taking two birth controls at once. I was diagnosed with a uteran fibroid in June and had seen this OBGYN the following week. I had times where I wanted to jump out of my skin, nausea, heat throughout my body, and anxiety attacks where I was afraid to do things I loved, like flying.
Avatar f tn My problems did not start until about 6 month after I started yaz. Now the commercial comes on the t.v. all the time about the danger that yaz cause toward women and 1 of the side effects is gall bladder problems that could result in the removal of it. After my surgery I took the pil for a little while then stopped to see if my ovaries felt better but when they did not I got back on the bc. Since Ihave been on the pill I have been on my period for 2 weeks straight.
Avatar f tn My problems did not start until about 6 month after I started yaz. Now the commercial comes on the t.v. all the time about the danger that yaz cause toward women and 1 of the side effects is gall bladder problems that could result in the removal of it. After my surgery I took the pil for a little while then stopped to see if my ovaries felt better but when they did not I got back on the bc. Since Ihave been on the pill I have been on my period for 2 weeks straight.
Avatar f tn OH My God!!! I am so disgusted with the way I feel and Look!!
1484157 tn?1287844650 Anyone one else have problems with the pill? I started yaz three months ago due to PMDD.. I recently quit taking it after I found out that it is so bad.. I have gained almost 20 lbs in three months.. I fall asleep at work and constantly yawning.. I have had fainting black out spells, no desire to do anything and no sex drive.. Since I quit Yaz, I am starting to feel much better. My aunt is currently in a blood clot battle from being on yaz. She is about to lose her leg..
Avatar f tn My problems did not start until about 6 month after I started yaz. Now the commercial comes on the t.v. all the time about the danger that yaz cause toward women and 1 of the side effects is gall bladder problems that could result in the removal of it. After my surgery I took the pil for a little while then stopped to see if my ovaries felt better but when they did not I got back on the bc. Since Ihave been on the pill I have been on my period for 2 weeks straight.
Avatar m tn I'm seeing a doctor Monday, but I am stressing so bad. Background: I had a son 6 months ago. 6 weeks after he was born, I was put on Yaz. I stopped the pill at 2 and 1/2 months. My stomach was always disented. I gained weight in my abdomen, as well as hips, thighs, and arms. I'm NOT pregnant. These symptoms have been going on for 3+ months. Symptoms: 80% of the time my entire stomach is swollen. I look at least 6 months pregnant. I wake up either fully bloated, or not bloated.
Avatar f tn t figure it out, I was on yasmine and never felt like thi before, yaz just makes me depressed especially with all that weight gaining, forget it Summer is coming and I am taking myself off this medication, I don't recommed it to anyone not even my worst enemy, makes you sooo fat it's unreal!!!!
Avatar n tn After i stopped using Yaz birthcontrol, i gained alot of weight...almost 50lbs and it almost seems like it's all water retention and there's nothing i can do about it, I worked out and exercised and i even took some weightloss pills and still nothing. I want to know if there is any other women out there that experienced this as well.
Avatar f tn I hope that the 8 pounds comes off easily after stopping the Yaz. I decided to take a pill break and hope things revert to normal. The only postitive aspect of Yaz for me was that my skin looks great. It did not help with my fatigue.
Avatar n tn Are there any other ladies that experienced weight gain with Yaz Birth Control?
Avatar f tn I also have the exact same symptoms. I feel so bloated all the time and since being on Yaz for over 3 years now, I'm weighing more than I ever weighed in my life. I started taking Yaz right after I had my daughter and I just can't seem to lose the weight. I've tried taking other brands but did not like it. I'm actually thinking about resorting to the ring.
Avatar n tn Hi, I switched from Yaz to Seasonique about 3 weeks ago and I am experiencing weight gain of about 8 pounds in three weeks! I know that weight gain is a common side effect but I workout 6 days a week and I am majoring in nutrition so I eat very well. Will this weight eventually come off? I had no weight gain on yaz.
689528 tn?1364135841 I do understand that hyper and hypo can go back and forth. By that I mean one can be hyper, then hypo or the other way. IDK I am not convinced that birth control pills or hormones have any affect,.I take YAZ myself, and in the past were on another type Perhaps others with this experience could chime in here?? We ALL have weight issues here, due to the slowing down of the metabolism with a low thyroid.
Avatar f tn Suddenly all of the these symptoms happen to me anxiety,rapid heart beat,numbness and tingling after stopping yaz. I became numb,shaky,and pale at work shortly after that and they had to call 911. They told me I was having an anxiety attack. I coud not believe them I have never had anxiety before in my life.
Avatar n tn are you under a lot of stress?exercising a whole bunch? losing or gaining weight fast? these can make the arrival of your period delayed or absent. If you have taken a pregnancy test recently, wait a few days to one week and test again. wether the response is positive or negative i would make an appointment with an obgyn to find out whats going on exactly.
Avatar f tn I went off Yaz and started to notice weight gain after a few months, in about 2 years I gained a little over 40 lbs. I am absolutely miserable. I've tried dieting, exercising, and nothing has happened. I don't fit into any clothes, I hate my body and I have no idea what else to do. I had my hormone levels tested and my testosterone is a little high (45pg/ml).
Avatar n tn One year ago this past March my 19 yr old daughter started taking Yaz. Within a month a noticed huge changes in her sleeping habits-sleeping all the time and tired as well, food repulsed her, she lost alot of weight and her ability to be rational all but disappeared.
Avatar n tn When my RX ran out and no insurance I had to go off of YAZ. I am wondering if anyone quitting YAZ cold turkey has experience real bad headaches? I never have headaches and now they wont go away. I have been off of YAZ for 5 days. When I was on YAZ I loved it. I had no side affects. I had beautiful skin, but I always did. I did not gain weight and it did help with mood swings.
Avatar f tn t take any birth control for a full year after she was born. When I did go back on bc, my doctor really pushed YAZ. I decided to try it, and within the first two weeks, I noticed that I just didn't feel like myself. I had mood swings, low sex drive..I was just angry a lot. Before taking YAZ I was a typically up beat person. After taking it for 8 months, we've decided we want to try to get pregnant again. I went off of YAZ, and I've been off of it for 2 months now.
744052 tn?1236236041 Welcome to MedHelp and thank you for asking about weight gain on Yaz. In reviewing the adverse events, weight gain is listed as well as increased appetite. Here is the list of adverse effects from the official website.
1447404 tn?1284604228 This is my first week on these two medications. I was told that I have PCOS a week ago. I was wondering what side effects you have had from these drugs. Over the past year, I have gained 50 pounds by changing nothing at all. This gain happened while I was doing 1.5 hr cardio a day with weights & eating around 800 calories. (5'4, 160 now). My Dr. told me that Metformin would help with lowering my weight.Yet, I'm now on Yaz.
Avatar f tn Keep harassing your doctors or changing doctors until someone listens. Whatever you do stop the Yaz. I finally did. I hope losing a major organ and partial hearing loss are the only permanent damage.
Avatar f tn I was on Lo Lo Estren and it was perfect but insurance wanted a generic so I was given a generic for Yaz. Now I am losing my mind! I am super anxious all the time and suddenly jealous of every woman that my husband works with. I obsess over silly things that I would never worry about before. I am switching back ASAP but I was wondering if anyone else has been through this with Yaz as well. I don't know how long I can take this until the pill is out of my system!